Skip to main content
    • Aa
    • Aa

Geometry of forking in simple theories

  • Assaf Peretz (a1)

We investigate the geometry of forking for SU-rank 2 elements in supersimple ω-categorical theories and prove stable forking and some structural properties for such elements. We extend this analysis to the case of SU-rank 3 elements.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2] Byunghan Kim and Anand Pillay , Simple theories, Annals of Pure and Applied Logic, vol. 88 (1997), pp. 149164.

[3] Byunghan Kim and Anand Pillay , Around stable forking, Fundamenta Mathematicae, vol. 170 (2001), pp. 107118.

[7] Frank Wagner , Simple theories, Kluwer Academic Publishers, Dordrecht, 2000.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *